I stopped taken my flexeril about a month 1\2 ago due 2 weight gain. I've been taken it about 3yrs.
Hi sparkel. I have a problem with you thinking flexerix has made you gain weight. The common side effects are more the other way because it can cause stomach upset, & nausea.Have you had your thyroid checked recently? It does sound like a different problem than fleseriul. I am giving you the lik to read about flexeril. I take it too, & have not had any weight gain from it. Best wishes to you...
It was gone within 4 days after you stopped taking it. Flexeril does not carry a side of weight gain, and like Mary said, its usually the opposite because of the stomach side effects. If you have sudden weight gain and havent' changed your diet or exercise, you should see your doc.
sparkle34. hello there. I was wondering how you have been. I understand about weight gain. I don't know what you were taking the Flexeril for. You may have mentioned it in you're comment's below to the other's. I have done the very same things to lose weight in any way I can. I used to always be very thin. When I had this last child, I gained weight due to not being able to exercise at all because of chronic pain in my back. The pregnancy took a huge toll on my body. It wasn't planned, and I was told it definately complicated my medical conditions. I'm 42 now and Mary is so very right about the older you get. I cannot tell you how much I relate to you regarding weight issues.
I'm not anything like severely overweight or anything, but my Pain Management Dr., and other doctor's have told me the extra weight is detrimental on my lower back condition's, and severe Osteoartritis in my knees that are getting to the point of effecting my stability and the way I walk. I had MRI's done on my knee's and they definately require some kind of surgery. But, Yeah, the weight doesn't help any of it. I've had so much blood work done it's crazy. I even took Phentermine for three months..Nothing. I too have to get steroid injections due to the pain. I've had injections in my back, neck, shoulder's due to Bursitis, and several injections even Symvisc injection's in both knees. I was just prescribed a medrol dose pack, because I have Sinusitis so bad, and had a Sinus infection. None of this help's the weight gain. I want you to know you certainly aren't the only one dealing with this. I want to encourage you to not give up hope. I'm not. You have a lot of support from me, and I will pray for you and hope this will get better for you. Keep you're pretty little chin up. We all love ya. Love, Ruthie
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2010 • 1 answer
Updated 20 Jun 2011 • 1 answer
Updated 24 Sep 2012 • 3 answers
Updated 6 Apr 2013 • 1 answer
Updated 27 Feb 2015 • 1 answer